The Open UniversitySkip to content
 

Biembeddings of Abelian groups

Grannell, M. J. and Knor, M. (2010). Biembeddings of Abelian groups. Journal of Combinatorial Designs, 18(1) pp. 71–83.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1002/jcd.20235
Google Scholar: Look up in Google Scholar

Abstract

We prove that, with the single exception of the 2-group C22, the Cayley table of each Abelian group appears in a face 2-colorable triangular embedding of a complete regular tripartite graph in an orientable surface.

Item Type: Journal Article
Copyright Holders: 2009 Wiley Periodicals Inc.
ISSN: 1063-8539
Keywords: topological embedding; Latin square; Cayley table; Abelian group; complete tripartite graph
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 19496
Depositing User: Colin Smith
Date Deposited: 15 Jan 2010 16:03
Last Modified: 30 Nov 2012 10:37
URI: http://oro.open.ac.uk/id/eprint/19496
Share this page:

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk